Multiple Positive Solutions of Nonhomogeneous Elliptic Equations in Unbounded Domains
Tsing-San Hsu
Abstract and Applied Analysis, 2007, vol. 2007, 1-19
Abstract:
We will show that under suitable conditions on f and h , there exists a positive number λ ∗ such that the nonhomogeneous elliptic equation − Δ u + u = λ ( f ( x , u ) + h ( x ) ) in Ω , u ∈ H 0 1 ( Ω ) , N ≥ 2 , has at least two positive solutions if λ ∈ ( 0 , λ ∗ ) , a unique positive solution if λ = λ ∗ , and no positive solution if λ > λ ∗ , where Ω is the entire space or an exterior domain or an unbounded cylinder domain or the complement in a strip domain of a bounded domain. We also obtain some properties of the set of solutions.
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/043018.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/043018.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:043018
DOI: 10.1155/2007/43018
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().